# SDR FDEA201001240230

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492915018
- Condition: Worn
- Location: Bs 1015-1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO COMP SEAT TRACK BETWEEN F.S. 1015 TO F.S. 1159 AT LBL 47.5 HAVE 8 EACH WORN LOBES.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FS 1015 TO FS 1159 AT LBL 47.5 IAW SRM 51-31-01 AND SRM 53-70-00, REPAIR CLASSIFIED AS MAJOR, SEAT TRACK SECTION FABRICATED ON MAE TRAVELLER NR T10/817049 IAW SRM 51-10-01.
